Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Altonji, Joseph G."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Altonji, Joseph G. and Ichimura, Hidehiko and Otsu, Taisuke (2012) Estimating derivatives in nonseparable models with limited dependent variables. Econometrica, 80 (4). pp. 1701-1719. ISSN 0012-9682

This list was generated on Mon Nov 20 21:46:07 2017 GMT.